# SDR REXA2016030300399

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Gouged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CORE COWL BOTH ALIGNMENT PIN HOLES ARE GOUGED.  FABRICATED LOCATED, & INSTALLED 2 DOUBLER PLATES 2024 T3 .080 IAW CMM 71-12-01.
